From Chicago, Illinois, USA:
My daughter was changed from Synthroid to the generic levothroxine. Her blood sugars are all over the place. Could the change have any effect?
The medicines are supposed to be the same, but I sometimes need to change the dose just a bit when I go from one to the other. I suggest you get her levels checked.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.